When I had Whey protein(met rx protein plus) after a workout, which I usually don't take but i started taking it, I broke out the next morning with a couple of white heads. I stopped one day after working out and didn;t take and whey protein and I didnt break out...the bottle says 99% lactose free and all this no milk trust us bullcrap but i am begining to think since it is a byproduct of milk it is causing me to break out.
I work out also and like to make whey protein shakes, sometimes i even sub them for a meal.
I hope that something else is causing it cause i need my protein and some days when i have no time to make a meal i make a shake.
I dont notice any signifciant changes to my face when i make the shakes. I had one last night and another one today so ill let you know what happens.
Ill be intrested to hear from some other people about this subject.
On a side note i bought my whey powder from allsportsnutrition.com
10 pounds of protein 43 bucks with tax and shipping.
It taste unflavorfull but i put peanut butter in it and sometimes bananas to get some flava.
[url="http://www.allsportsnutrition.com/listproducts.php?style=category&value=PR OTEIN"]http://www.allsportsnutrition.com/listproducts.php?style=category&value=PR OTEIN[/url]
There called pro rated and theres 4 flavas the jugs are displayed o nthe top of that link.
I have about on average 5-7 scoops of PB a day i love it its all natural, not that jiffy crap. Smuckers 100 percent natural with real peanuts is the way to go. I dont know if it causes breakouts i think i break out from contact with things or touching my face.
From my experiences with acne over the last 8 or so years i dont think the PB did anything to increase the break outs, and if i did break out its cause of the other things but i dont think the PB did anything to bad. I just started eating PB all the time maybe 4 months ago and i dont see anything to make me think its making me break out. But I might go a week without to see how its going.
Something that is helpin my face fuzzy is nicomide the reason i joined this board is cause of panderbaire3 she is also taking it and swears by it. Im on it for a week and half along with doxy and my face has been drastically cleaner and clearer. I still ahev red spots but i might try some products to get rid of them.
I seen your post about hte job thing sorry to hear it go bad i wish u theb est of luck and I know ur depressed but i would try his nicomide, its not an antibiotic its a vitamin that the derm needs to prescribe, I honestly think its helping my face like no other thing has in the past. Please try it out I have superfiscial cystic acne moderate and its helping me, im not sure what your derm says u have but its worth a chance.
Ill keep you posted about it.
Good luck and keep your head up. I hope things get better for you.
WHEY PROTIEN, like any other VITAMINS and MINERAL SUPPLEMENTS contain many other ingredients that may cause flare ups.
I am talking about the vitamins and minerals contained in the WHEY PROTIEN and/or any other workout related drink/bar/pill etc that cause acne.
Thats why I totally stopped taking supplements. I'd rather have clear skin than a huge body. Anyways - I am liking and getting used to my slimmer lean body, now that supplements are out of the question for me.
PROTIEN shakes contain amounts of B12. High amounts of B12 are considered 'bad' for the skin.
Thus, mixing the B12 with the B5 and B6 (all the B's together are called the B-COMPLEX) can make acne worse. B-COMPLEX is contained in almost all WORKOUT RELATED SUPPLEMENTS / SHAKES.
Further, these things may have iodine in them. If not listed, they may contain trace amounts, which isn't great for the skin either.
It is all up to how the body works this stuff into the digestive system and how it stores the nutrients. If your body cannot handle it - it will certainly tell you one way or another.
Folks on this message board - well - your body is telling you via ACNE.